# SDR AALA202202147816

- Difficulty date: December 22, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 32,370 hours, 17,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION / CRACK ON AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT Y1292. REPLACED SHEAR PLATE PER SRM 51-42-11. **SUPPLEMENTAL REPORT: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THAT THIS WAS NOT CPCP RELATED AND NOT A LEVEL 2 FINDING. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
